# SDR ASOA2013031403203

- Difficulty date: February 22, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,487 hours, 19,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN INDICATION ON FS 621.00 REAR PRESSURE BULKHEAD, WEB LBL 46, WL 108 (LINTEL FITTING) APPROX .3 LONG X 70 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW ECTC REO 601R-53-61-1230 AND REO 601R-53-61-1230, EV F.
